# SDR DALA2023031001778

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,885 hours, 40,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 EMERGENCY EXIT SIGN IN AISLE KNOCKED DOWN WHILE DEPLANING. CORRECTIVE ACTION: REFASTENED EXIT SIGN PER B757 25-00. (4096608)
